# SDR R61A2022082700525

- Difficulty date: August 12, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 45,686 hours, 27,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Panel
- Part number: 17066671001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP AT FR81, STR 29R - 28R FOUND CORRODED. R&R IAW SRM 51-41-01 AND 51-41-02.
